CSN Login
Members Online: 2

You are here

ischemia necrosis gangrene after ABVD and blood transfusion

shizzy
Posts: 1
Joined: Apr 2021

Has anybody know of anyone who has experienced gangrene in limbs after Hodgkins chemo treatment ABVD ? And was was done if anything to save the patient? I have a relative in Fiji 68yr male who just after 1 dose of chemo suddenly and rapidly declined to this condition. Blood Clot signs appeared straight after a blood transfusion to prop up platelet count so he could be ready for his second dose of chemo so it could have been an adverse reaction to this procedure. Some research articles show Bleomycin can cause such a reaction altough very rare (https://ascopubs.org/doi/10.1200/JCO.2012.43.2872).

The chemo has been put on hold as this condition is much worse than the cancer itself, what looks to be dry gangrene on both hands, and multiple blisters possibly wet gangrene around legs and arms.

Subscribe to Comments for "ischemia necrosis gangrene after ABVD and blood transfusion"